I didn't make up the "I started twitching more when I stopped the medication" thing. The Dr. said that sometimes happens. It has a nice long name. That I can now claim, in the past tense, which is okay, since it is passed, and since it wasn't too bad in my case.
I got really anxious about visiting the Doctor. In my mind, I immagined what would happen, and I didn't like what I immagined. As is not unusual, my feared events didn't happen. So I'm breathing many sighs of relief.
And filling a prescription for yet another antidepressant. Oh, please, God, let it be effective and inexpensive. I probably wont have insurance forever.
At least when I try a new medication, there is hope that something new and better will happen. So I'm back to hoping. Which, I suppose, means that I should get more serious about my homework. That online group I might have complained about that I became the leader of? I may have started the ball, but they are sure stepping up and keeping it rolling. Which is good while I have/had my little extra-dark spot. Isn't that a group at it's best? Each helping when they can? Or something like that. But that is philosophical and not necessarily applicable to school project groups...
Anyways, I'm trying again. Maybe this time the medication will work like it's supposed to.